# SDR CA190501023

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 23,872 hours
- Engine: Pwa PT6A67D
- System (JASC): 3210 · Main Landing Gear
- Part: Screw
- Part number: MS1699835
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON APPROCH INTO XXXX, FLIGHT CREW OF C-XXXX ATTEMPTED TO SELECT GEAR DOWN. `LANDING GEAR CONTROL` CIRCUIT BREAKER FOUND TO BE `POPPED`. BREAKER RESET & DOWN SELECTION RE-SELECTED. POSITIVE DOWN LOCK INDICATION FOR BOTH MAINS ACHIEVED, NEGATIVE INDICATION FOR NOSE GEAR FOLLOWED BY CONTROL BREAKER `POPPED` AGAIN. EMERGENCY HAND PUMP EXTENSION PROCEDURE INITIALIZED FOLLOWED SHORTLY BY `HYD FLUID LOW` ANNUNCIATION & THEN FOLLOWED BY POSITIVE NOSE GEAR DOWN LOCK INDICATION. NORMAL LANDING C/O BY FLIGHT CREW. FOLLOWING LANDING MAINTENANCE JACKED A/C & DISCOVERED TWO OF FOUR ATTACHMENT SCREWS FOR THE SELECTOR VALVE TO POWER PACK HAD SHEARED RESULTING IN O-RING FAILURE & SEVERE FLUID LOSS OF THE HYDRAULIC SYSTEM (TC# 20190501023)
